RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 768–773 (Mi mz1889)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Point perturbation-invariant solutions of the Schrödinger equation with a magnetic field

V. A. Geiler, V. A. Margulis

Mordovian State University

DOI: https://doi.org/10.4213/mzm1889

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 575–580

Bibliographic databases:

Received: 27.06.1995

Citation: V. A. Geiler, V. A. Margulis, “Point perturbation-invariant solutions of the Schrödinger equation with a magnetic field”, Mat. Zametki, 60:5 (1996), 768–773; Math. Notes, 60:5 (1996), 575–580

Citation in format AMSBIB
\Bibitem{GeiMar96}
\by V.~A.~Geiler, V.~A.~Margulis
\paper Point perturbation-invariant solutions of the Schr\"odinger equation with a~magnetic field
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 768--773
\mathnet{http://mi.mathnet.ru/mz1889}
\crossref{https://doi.org/10.4213/mzm1889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619925}
\zmath{https://zbmath.org/?q=an:0898.35081}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 575--580
\crossref{https://doi.org/10.1007/BF02309173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1889
  • https://doi.org/10.4213/mzm1889
  • http://mi.mathnet.ru/eng/mz/v60/i5/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Geyler, VA, “Zero modes in a system of Aharonov-Bohm fluxes”, Reviews in Mathematical Physics, 16:7 (2004), 851  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:105
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021